# SDR DALA1516483264

- Difficulty date: September 22, 2010
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 1,634 hours, 660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FRAMES 66-68, MISDRILLED HOLES BELOW R2 DOOR.  REPAIRED IAW ERA 480602-14.
